# SDR SWIA200921351

- Difficulty date: March 30, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 34,915 hours, 48,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6319 - EMERGENCY FLOOD LIGHT ABOVE SEAT 9 C INOP.  RESEATED WIRES ON EXIT LIGHT.
